Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 325, NWS Atlanta, GA

August 12, 2020Butts County, Lamar County, Spalding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2020, 4:11 PM EDT for Butts County, Lamar County, Spalding County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2020, 4:11 PM EDT (20:11 UTC)
Expired
Aug 12, 2020, 5:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butts County, GA, Lamar County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 4:15 PM EDTTSTM WND DMG2 E Griffin, GAPOWER LINE REPORTED DOWN ON THE 100TH BLOCK OF HIGH FALLS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS52 KFFC 122011
SVRFFC
GAC035-171-255-122100-
/O.NEW.KFFC.SV.W.0325.200812T2011Z-200812T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
411 PM EDT Wed Aug 12 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Spalding County in west central Georgia...
  Southwestern Butts County in central Georgia...
  Northern Lamar County in west central Georgia...

* Until 500 PM EDT.

* At 411 PM EDT, a severe thunderstorm was located over East Griffin,
  or over Griffin, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Griffin, Orchard Hill, East Griffin, Liberty Hill, Experiment,
  Walker Mill and Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3329 8428 3332 8415 3330 8413 3330 8411
      3318 8405 3313 8420 3316 8425 3319 8425
      3319 8428 3321 8431
TIME...MOT...LOC 2011Z 283DEG 8KT 3323 8423 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
602 
WWUS52 KFFC 122019
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Wed Aug 12 2020

GAC035-171-255-122100-
/O.CON.KFFC.SV.W.0325.000000T0000Z-200812T2100Z/
Spalding GA-Butts GA-Lamar GA-
419 PM EDT Wed Aug 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN SPALDING...SOUTHWESTERN BUTTS AND NORTHEASTERN LAMAR
COUNTIES...

At 419 PM EDT, a severe thunderstorm was located over East Griffin,
or near Griffin, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Griffin, Orchard Hill, East Griffin, Walker Mill, Chappel Mill and
Experiment.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3328 8426 3332 8415 3330 8413 3330 8411
      3318 8405 3316 8419 3319 8423 3319 8428
      3322 8429
TIME...MOT...LOC 2019Z 283DEG 8KT 3323 8421 

HAIL...1.00IN
WIND...60MPH
 
$$
952 
WWUS52 KFFC 122039
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Wed Aug 12 2020

GAC035-171-255-122100-
/O.CON.KFFC.SV.W.0325.000000T0000Z-200812T2100Z/
Spalding GA-Butts GA-Lamar GA-
439 PM EDT Wed Aug 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN SPALDING...SOUTHWESTERN BUTTS AND NORTHEASTERN LAMAR
COUNTIES...

At 439 PM EDT, a severe thunderstorm was located near Orchard Hill,
or near Griffin, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Orchard Hill and Chappel Mill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3324 8413 3322 8407 3318 8405 3316 8419
      3319 8423
TIME...MOT...LOC 2039Z 283DEG 8KT 3322 8416 

HAIL...<.75IN
WIND...60MPH
 
$$
910 
WWUS52 KFFC 122102
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Wed Aug 12 2020

GAC035-171-255-122112-
/O.EXP.KFFC.SV.W.0325.000000T0000Z-200812T2100Z/
Spalding GA-Butts GA-Lamar GA-
502 PM EDT Wed Aug 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPALDING...
SOUTHWESTERN BUTTS AND NORTHEASTERN LAMAR COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

LAT...LON 3324 8413 3322 8407 3318 8405 3316 8419
      3319 8423
TIME...MOT...LOC 2102Z 283DEG 8KT 3321 8410 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:49 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 12, 2:49 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
249 PM EDT Wed Aug 12 2020

.SHORT TERM /Tonight through Thursday Night/...
With todays main feature being a broad sfc low across the region and
marginal instability with already scattered diurnally driven
convection, the rest of the afternoon into overnight could have
additional outflow driven development. Greatest chance for some
strong to isolated severe will be this afternoon into evening with
strong to damaging winds and hail as main threats in addition to
locally heavy rainfall with little steering flow.

Upper low center is progged to advect slightly more eastward into
the TN Valley Thursday and increase some deep layer moisture across
the region (some PWATs could get near 2 inches), so have continued
to trend to likely pops for more numerous/widespread shower/storm
coverage. With little shear in the overall column and again marginal
CAPE values expected, should see some strong to isolated severe
again maximized by daytime heating followed by remnant outflows.

Max temps Thursday a few degrees cooler than today given expected
increased moisture/pops but still slightly above climo norms.

Baker

.LONG TERM /Friday through Wednesday/...
Unsettled weather will persist into the extended portion of the
forecast.

Upper level pattern remains active through the period. A longwave
trough sets up across the Gulf States and remains in place through
early next week. Several strong perturbations in the flow move
through the base of the trough, each with the potential to aid in
increasing the coverage of precip/storms. Models are progging a weak
boundary to set up across the CWA for much of the period. Waves of
low pressure will move east along the boundary, aided by the upper
level support from the numerous shortwaves aloft.

With the thicker cloud over and more widespread precipitation
forecast, temps near or slightly below normal are anticipated.

NListemaa

&&

.Aviation
18Z UPDATE...

VFR cigs in the 4-5 kft range with scattered SHRA/TSRA this
afternoon and possible MVFR vsbys with heavier precip. While
coverage should decrease this evening, something isolated could
trigger afterward into overnight. Patchy fog possible for Thursday
morning especially for areas with evening precip, but for now just
have MVFR vsbys for sites other than near KATL. Expecting slightly
earlier SHRA/TSRA start for Thursday with more widespread coverage.
Winds mainly on west side for near KATL then VRB with possible gusts
from storms and outflows. Looks calm to light VRB overnight then SW
4-6 kts for later Thursday.

//ATL CONFIDENCE...18Z UPDATE...
Medium on overall TSRA timing and early morning fog potential.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  71  87 /  30  70  60  70
Atlanta         73  92  72  86 /  40  70  70  70
Blairsville     67  85  67  79 /  30  70  50  70
Cartersville    72  92  72  87 /  30  70  60  70
Columbus        74  94  73  89 /  20  70  50  70
Gainesville     72  90  71  84 /  30  70  60  70
Macon           73  94  72  89 /  30  70  60  80
Rome            72  92  72  87 /  20  70  60  70
Peachtree City  72  92  71  86 /  30  70  70  70
Vidalia         74  92  74  91 /  30  70  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....NListemaa
AVIATION...Baker
Hazardous weather outlook, Aug 12, 11:22 AM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1122 AM EDT Wed Aug 12 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131530-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1122 AM EDT Wed Aug 12 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon into tonight. A few storms will be strong
to severe with strong to damaging winds, frequent lightning, small
hail, and locally heavy rainfall.

Heat indices near 100 can be expected over central and portions
or north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Numerous to occasional thunderstorms are expected Thursday
through Saturday and scattered to numerous thunderstorms are
expected Sunday through Tuesday. A few storms will be strong to
severe with strong to damaging winds, frequent lightning, small hail,
and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over portions of north
and central Georgia into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Aug 12, 4:00 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Wed Aug 12 2020

GAZ055-057-122030-
Clayton GA-Henry GA-
400 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAYTON AND WESTERN HENRY
COUNTIES UNTIL 430 PM EDT...

At 400 PM EDT...a strong thunderstorm was over Flippen, or near
McDonough. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McDonough, Stockbridge, Hampton, Lovejoy, Lake Spivey, Blacksville,
Flippen and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3356 8428 3356 8413 3339 8409 3339 8433
TIME...MOT...LOC 2000Z 004DEG 3KT 3349 8421

HAIL...0.88IN
WIND...50MPH
Special weather statement, Aug 12, 4:02 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Wed Aug 12 2020

GAZ056-058-070-122030-
Butts GA-Lamar GA-Spalding GA-
402 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHWESTERN
LAMAR AND SOUTHEASTERN SPALDING COUNTIES UNTIL 430 PM EDT...

At 402 PM EDT...a strong thunderstorm was over Griffin...moving east
at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Griffin, Orchard Hill, East Griffin, Walker Mill, Experiment and
Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3329 8428 3331 8413 3330 8413 3330 8412
      3319 8407 3313 8420 3317 8425 3319 8425
      3319 8427 3322 8431
TIME...MOT...LOC 2002Z 287DEG 8KT 3323 8426

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 12, 4:03 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT Wed Aug 12 2020

GAZ045-046-048-057-122030-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
403 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...SOUTHEASTERN DEKALB...
SOUTHWESTERN NEWTON AND EASTERN HENRY COUNTIES UNTIL 430 PM EDT...

At 403 PM EDT...a strong thunderstorm was over Oak Hill, or 8 miles
southwest of Covington. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Conyers, Lakeview Estates, Ola, Magnet, Milstead, Richardson Park,
Kelleytown, Oak Hill and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3376 8398 3346 8388 3344 8392 3345 8393
      3344 8394 3338 8409 3364 8415
TIME...MOT...LOC 2003Z 328DEG 2KT 3354 8399

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 12, 4:05 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Wed Aug 12 2020

GAZ091-092-103-104-122030-
Schley GA-Sumter GA-Marion GA-Webster GA-
405 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEY...
NORTHWESTERN SUMTER...SOUTHEASTERN MARION AND EASTERN WEBSTER
COUNTIES UNTIL 430 PM EDT...

At 404 PM EDT...a strong thunderstorm was over Friendship, or 7 miles
northeast of Preston...moving south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Plains, Friendship and Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3220 8452 3220 8431 3202 8426 3196 8442
      3204 8457
TIME...MOT...LOC 2004Z 000DEG 9KT 3213 8442

WIND...40MPH
Special weather statement, Aug 12, 4:06 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Wed Aug 12 2020

GAZ095-105-107-108-122030-
Dooly GA-Houston GA-Wilcox GA-Pulaski GA-
406 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOOLY...SOUTHERN
HOUSTON...NORTHWESTERN WILCOX AND PULASKI COUNTIES UNTIL 430 PM
EDT...

At 406 PM EDT...a strong thunderstorm was near Mock Springs, or 9
miles west of Hawkinsville. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hawkinsville, Unadilla, Pineview, Pinehurst, Browndale, Wallace,
Hartford, Elko, Mock Springs, Pulaski State Prison and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3214 8375 3234 8376 3231 8339 3229 8337
      3207 8343
TIME...MOT...LOC 2006Z 002DEG 3KT 3226 8362

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 12, 4:06 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Wed Aug 12 2020

GAZ108-122030-
Wilcox GA-
406 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX COUNTY UNTIL
430 PM EDT...

At 406 PM EDT...a strong thunderstorm was over Owensboro, or 12 miles
southwest of Abbeville...moving south at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Double Run, Antioch Church and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3185 8357 3193 8355 3193 8335 3185 8340
TIME...MOT...LOC 2006Z 000DEG 9KT 3187 8345

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:06 PM EDTSevere Thunderstorm WarningFFCBleckley, Pulaski39 min
Aug 11, 8:14 PM EDTSpecial Weather StatementFFCSchley31 min
Aug 11, 8:34 PM EDTSpecial Weather StatementFFCWilcox26 min
Aug 11, 9:00 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 12, 1:13 PM EDTSpecial Weather StatementFFCPolk32 min
Aug 12, 1:48 PM EDTSpecial Weather StatementFFCHaralson27 min
Aug 12, 1:51 PM EDTSpecial Weather StatementFFCDouglas24 min
Aug 12, 2:10 PM EDTSpecial Weather StatementFFCUpson35 min
Aug 12, 2:15 PM EDTSpecial Weather StatementFFCDodge30 min
Aug 12, 2:23 PM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson37 min
Aug 12, 2:25 PM EDTSpecial Weather StatementFFCTreutlen35 min
Aug 12, 2:30 PM EDTSpecial Weather StatementFFCBleckley30 min
Aug 12, 2:42 PM EDTSpecial Weather StatementFFCHeard33 min
Aug 12, 2:44 PM EDTSpecial Weather StatementFFCDodge31 min
Aug 12, 2:49 PM EDTSpecial Weather StatementFFCMarion26 min
Aug 12, 2:55 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 12, 2:57 PM EDTSpecial Weather StatementFFCDouglas33 min
Aug 12, 2:59 PM EDTSpecial Weather StatementFFCTreutlen31 min
Aug 12, 3:00 PM EDTSpecial Weather StatementFFCBleckley30 min
Aug 12, 3:06 PM EDTSpecial Weather StatementFFCHouston24 min
Aug 12, 3:08 PM EDTSpecial Weather StatementFFCClayton37 min
Aug 12, 3:10 PM EDTSpecial Weather StatementFFCTaylor35 min
Aug 12, 3:19 PM EDTSpecial Weather StatementFFCWhitfield26 min
Aug 12, 3:21 PM EDTSpecial Weather StatementFFCMacon24 min
Aug 12, 3:25 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 12, 3:30 PM EDTSpecial Weather StatementFFCMontgomery45 min
Aug 12, 3:30 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton45 min
Aug 12, 3:32 PM EDTSpecial Weather StatementFFCPulaski28 min
Aug 12, 3:34 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler41 min
Aug 12, 3:37 PM EDTSpecial Weather StatementFFCHenry23 min
Aug 12, 3:38 PM EDTSpecial Weather StatementFFCCoweta37 min
Aug 12, 3:40 PM EDTSpecial Weather StatementFFCBen Hill35 min
Aug 12, 3:46 PM EDTSpecial Weather StatementFFCDooly29 min
Aug 12, 3:47 PM EDTSpecial Weather StatementFFCFloyd28 min
Aug 12, 3:52 PM EDTSpecial Weather StatementFFCHouston38 min
Aug 12, 3:58 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield32 min
Aug 12, 4:00 PM EDTSpecial Weather StatementFFCHenry30 min
Aug 12, 4:02 PM EDTSpecial Weather StatementFFCSpalding28 min
Aug 12, 4:03 PM EDTSpecial Weather StatementFFCRockdale27 min
Aug 12, 4:05 PM EDTSpecial Weather StatementFFCWebster25 min
Aug 12, 4:06 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 12, 4:21 PM EDTSpecial Weather StatementFFCFloyd24 min
Aug 12, 4:27 PM EDTSpecial Weather StatementFFCCatoosa33 min
Aug 12, 4:28 PM EDTSpecial Weather StatementFFCCrisp, Dooly32 min
Aug 12, 4:29 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Aug 12, 4:37 PM EDTSpecial Weather StatementFFCPike23 min
Aug 12, 4:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Aug 12, 4:48 PM EDTSpecial Weather StatementFFCBibb27 min
Aug 12, 4:54 PM EDTSpecial Weather StatementFFCGwinnett36 min
Aug 12, 5:00 PM EDTSpecial Weather StatementFFCCatoosa30 min
Aug 12, 5:02 PM EDTSpecial Weather StatementFFCCrisp28 min
Aug 12, 5:04 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 12, 5:05 PM EDTSpecial Weather StatementFFCTalbot, Upson25 min
Aug 12, 5:11 PM EDTSevere Thunderstorm WarningFFCMonroe36 min
Aug 12, 5:22 PM EDTSpecial Weather StatementFFCWalker38 min
Aug 12, 5:30 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Aug 12, 5:32 PM EDTSpecial Weather StatementFFCCatoosa28 min
Aug 12, 5:42 PM EDTSpecial Weather StatementFFCJefferson33 min
Aug 12, 5:48 PM EDTSpecial Weather StatementFFCMonroe27 min
Aug 12, 5:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Aug 12, 5:58 PM EDTSpecial Weather StatementFFCDawson32 min
Aug 12, 6:07 PM EDTSpecial Weather StatementFFCWalker23 min
Aug 12, 6:17 PM EDTSpecial Weather StatementFFCGordon28 min
Aug 12, 7:05 PM EDTSpecial Weather StatementFFCWhite10 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.